Communications in Mathematical Sciences

Global well-posedness of the three-dimensional viscous and inviscid simplified Bardina turbulence models

Yanping Cao, Evelyn M. Lunasin, and Edriss S. Titi

Full-text: Open access

Article information

Source
Commun. Math. Sci., Volume 4, Number 4 (2006), 823-848.

Dates
First available in Project Euclid: 5 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.cms/1175797613

Mathematical Reviews number (MathSciNet)
MR2264822

Zentralblatt MATH identifier
1127.35034

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35B41: Attractors

Keywords
Turbulence models sub-grid scale models large eddy simulations global attractors inviscid regularization of Euler equations

Citation

Cao, Yanping; Lunasin, Evelyn M.; Titi, Edriss S. Global well-posedness of the three-dimensional viscous and inviscid simplified Bardina turbulence models. Commun. Math. Sci. 4 (2006), no. 4, 823--848. https://projecteuclid.org/euclid.cms/1175797613


Export citation